Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent urination, no burning. Bloated stomach, vaginal heaviness. Taken antibiotics for ear infection. Have IBS and gall stones

Just starting last night I ve been having to urinate like every 10 minutes. No burning(doesn t feel like a bladder infection ) my vaginal area feels heavy and a feeling of bloating in my stomach. I just finished strong antibiotics for an ear infection and thought it could be a yeast infection but no discharge. Took canesten oral and using cream which has gotten rid of the external burning. Also a little but of nausea. I have IBS and diagnosed with gull stones. Any idea what it could be?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General Surgeon 's  Response

Thank you for the query.

Frequent urinating is a very characteristic symptom of urinary tract infection or stones (it doesnt have to be bladder infection). You may not feel burning or any other symptoms. Nausea, bloating can be also caused by uti due to reflex response from intestines which can give such response for inflammation. Nausea can be also caused by gallstones and so is bloating. Sometimes such symptoms can be also caused by pregnancy.
I suggest you to have abdominal ultrasound, full blood work, liver tests (AST,ALT,GGTP), amylase, bilirubin, pregnancy test, urine analysis. This tests should tell where is the problem.

Hope this will help.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor